# SDR AWXA0002203

- Difficulty date: August 22, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N138AW
- Make and model: Boeing 737-2E3
- Aircraft serial: 22792
- Aircraft time: 59,835 hours, 49,552 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Module
- Part number: 65178229
- Part serial: 2739
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 25,182 hours, 18,880 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - FLT 704 - DURING CLIMBOUT OF PHX THE AUTO PILOT DISCONNECTED, YAW DAMPER DISENGAGED AND B-SYSTEM HYDRAULIC PRESSURE WENT TO ZERO.  AT THE TIME OF OCCURRENCE THE NR 2 B-SYSTEM ELEC HYD PUMP WAS INOPERATIVE ON MEL 29-2 COND 1 DUE TO LOW PRESSURE.  THE AIRCRAFT WAS RETURNED TO PHX AND MADE AN UNEVENTFUL LANDING.  IN PHX MAINTENANCE REPLACED THE NR 2 B-SYS HYD PUMP WHICH WAS NO HELP.  FURTHER TROUBLESHOOTING DETERMINED THE B-SYSTEM HYDRAULIC MODULAR PACKAGE ASSY TO BE THE CAUSE FOR LOSING PRESSURE.  THE B-SYS HYD MOD ASSY WAS REPLACED PER AMM 29-12-31 AND OPERATIONAL AND FUNCTION CHECKS WERE GOOD.  MEL 29-2 WAS CLEARED.  NO FURTHER DISCREPANCIES HAVE BEEN REPORTED.
